MathSciNet Relay Station
MathSciNet bibliographic data
MR2566444 14E15
Hauser, Herwig On the problem of resolution of singularities in positive characteristic (or: a proof we are still waiting for). Bull. Amer. Math. Soc. (N.S.) 47 (2010), no. 1, 1–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement